Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Case received from a patient/consumer via Health Authority in a foreign country on 22-Aug-2013 under reference numbers EFO6602 and 22216740. Case not confirmed. A 15 year old female patient had received an injection of GARDASIL (dose, batch number, route and site not reported) on 18-Dec-2008 and later on 15-Jan-2009 she developed infections, migrainous headache, dizziness, near fainting, nausea, severe tiredness, sleeplessness, restlessness in the body, concentration problems, memory problems, visual disturbance, speech disorder, self-estrangement, feeling cold, hot flashes, chronic muscle pain and joint pain in neck, shoulder, back, lower back, hips and knees, swelling in the knee, jaw pain, swollen tonsils, swollen lymph, cold sores, warts on legs, inflammation, pain in ears, significant menstrual pain, flu symptoms, nighttime urination 2-5 per night, permanent diarrhea, bladder infection, depressed, sensitive to sound, photosensitive, blisters on the eye and pain in ears. The patient has earlier always been healthy and active and performed sport at a very high level, which she not has been able to during the last couple of years and she has not been/is able to take an education at prescribed time. It is mentioned by HA that neither former doctor or the patient herself has been aware of the relationship, despite the fact that especially after the second vaccination the patient suddenly got health problems. As it is reported by HA that patient''s health problems started especially after vaccination no. 2 (all events started 15-Jan-2009) it is considered that the vaccination date (19-Jun-2009) mentioned by HA is vaccination 3. The patient was previously probably vaccinated with GARDASIL (batch number, route and site not reported) on an unspecified date. The patient has not earlier had any health problems in general. Several examinations have been performed. No results provided. Repeat blood sampling performed (blood tests not specified) on unspecified dates. Ear, nose and throat examination performed on an unspecified date. Investigation at an Infectious Diseases clinic on an unspecified date. Ophthalmological examination performed by ophthalmologist on an unspecified date. MR-scan of head on an unspecified date. Investigated at a dizziness clinic on an unspecified date. Investigated by a rheumatologist on an unspecified date. At the time of reporting, the outcome was not recovered. Follow-up information received from health care professional via Health Authority in a foreign country on 10-Sep-2013. The side effects sensory disturbance was added, the side effect infection has been changed to recurrent infection and adverse reaction urination involuntary changed to nocturnal enuresis. The case has changed from not serious to serious and is not medically confirmed. The patient''s doctor has reported side effects: dizziness, joint pain, severe tiredness, sensory disturbances, vision and speech disturbances, concentration problems, nausea, headache, sleeplessness, restlessness, tendency to infection, flu symptoms, nocturia, depression and photosensitivity. The patient''s physician reported that the patient after 2 doses of GARDASIL experienced multiple symptoms and she has been extensively examined, however without diagnosis. Previously, the patient was very active soccer player at a high level and now she can barely cope with everyday life and school. The patient''s doctor has reported that the side effects resulted in disability or significant loss of function. The doctor reports that the patient was first shot on 12-Dec-2008 and second vaccine on 13-Feb-2009. Batch numbers of the vaccines are unknown. The vaccines are given intramuscularly. The patient had no other vaccines or other medicines used as side effects occurred. Based on the information reported, the date of first dose GARDASIL was changed from 18-Dec-2008 to 12-Dec-2008. The latency is changed to 34 days for all events (previously 28 days). The outcome is not recovered for all events. Contradictory in HA report: The doctor reported first vaccination date as 12-Dec-2008 and second vaccination date as 13-Feb-2009. Onset of AE was reported as 15-Jan-2009 but HA also mentioned that AE onset was after second vaccination.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166